Previous Thread
Next Thread
Print Thread
Reaction from Simponi Aria IV #282744
03/05/19 04:10 PM
03/05/19 04:10 PM
Joined: Apr 2010
Posts: 5
J
jonigu Offline OP
Registered Visitor
jonigu  Offline OP
Registered Visitor
J

Joined: Apr 2010
Posts: 5
I have been on Simponi Aria IV Infusion for a couple of years and have had good results until my last one - 3 days ago. I have had a very bad reaction. Developed Lupes like symptoms. Was wondering if anyone has experienced this after taking a TNT blocker and if so how long the symptoms last.


joni - keeping the docs in business
Re: Reaction from Simponi Aria IV [Re: jonigu] #282751
03/06/19 07:39 PM
03/06/19 07:39 PM
Joined: Mar 2013
Posts: 2,116
MS
S
SouthernMoss Online
Registered Visitor
SouthernMoss  Online
Registered Visitor
S

Joined: Mar 2013
Posts: 2,116
MS
I'm sorry you are having issues. I haven't run into this problem myself. What does your rheumy say?


Ginny - 58 year old female
Dx with USpA in March 2013; changed to AS in July 2015
Iritis and Scleritis, both currently in remission
unicompartmental knee replacements: right-June 2014, left-Aug 2018
MTX, Humira, Cyclobenzaprine, plus Celebrex as needed
Supplements: Folic Acid, Vitamin A, Vitamin D, Calcium, Fish Oil, Culturelle probiotic, Melatonin (as needed)

Powered by UBB.threads™ PHP Forum Software 7.6.2